I was on 10mg of Lexapro for over a year then on 15mg for about the same. I think it was about 3 years all together. I barely tapered off but didn't realize the complications of withdraw / discontinuation syndrome at the time. After about 3 months I can't shake the symptoms and it's debilitating. I'm still having brain shivers / clicks / pulsing (though not as severe) which move from my brain around my nose, inside of my mouth, sometimes down the back of my throat, around my temples.. Sometimes my head shakes a tiny bit when I turn my head, but it's not too frequent and seems fairly minor. I think I need to go back on but now I'm reading I may have missed a reinstatement window?
Please Help :(
Will it work if I go back on and about how much should I take?
Added 28 Mar 2015:
Also, my tinnitus started to get a lot worse. It's 24/7/365 since 1996. It was bad before, it's a lot louder now.
Never heard of a reinstatement window, but you need to be under a doctor's care to restart the Lexapro. I expect it will work as before, but it must be titrated by a doctor. I would discuss the tinnitus with the doc, too.
I am always looking for someone who is dealing with tapering off of Lexipro. ..I have been trying to do a extremely slow taper for the last 4 months... I have tried before but my last attempt landed me in the emergency room with a extreme panic attack,3 weeks after my taper was finished. I started back on the lexipro after that.. and Then things got worse... wasnt sure if it was from the taper or restarting... I then went through hell not knowing what to do ... I have made it now down to 2.5 and am ready to cut that to 1,25... which is as small as I can cut it ! I am very nervous about this as I am afraid I will again go through terrible side effects... I did not have all your symptoms but did have rapid heart beat..nausea... vomiting ... jitters... insomnia... panic attacks and really bad shaking. ..I was curiousious how slow of a taper did you do ? And how did you taper... I have read that some people skip days and others that just lower the dose... I have never heard of any window of time to go back on ... so I cant answere that question ... I am hoping you just tapered to fast and will be able to find things are getting better what ever you do from here. I would really appreciate info on your taper... I need all the help and information I can get... GOOD LUCK
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.